Josua Gösmann

Ruhr-Universität Bochum
Fakultät für Mathematik
Lehrstuhl für Stochastik
Gebäude IB 2/69
Universitätsstrasse 150
D-44801 Bochum

Tel.: +49 (0)234 / 32 23288
Fax: +49 (0)234 / 32 14559

E-Mail: josua.goesmann@ruhr-uni-bochum.de



Sprechzeiten

nach Vereinbarung

Arbeitsgebiete

  • Hochdimensionale Statistik
  • Zeitreihen

Publikationen

Dette, H. and Gösmann, J. (2019+).
A likelihood ratio approach to sequential change point detection for a general class of parameters.
Erscheint in: Journal of the American Statistical Association.

Dette, H., Konstantinou, M., Schorning, K. and Gösmann, J. (2019).
Optimal designs for regression with spherical data.
Electronic Journal of Statistics 13(1), 361-390.

Dette, H. and Gösmann, J. (2018).
Relevant change points in high dimensional time series.
Electronic Journal of Statistics 12, 2578-2636.

Dette, H., Gösmann, J., Greiff, C. and Janisch, R. (2017).
Efficient sampling in materials simulation - Exploring the parameter space of grain boundaries.
Acta Materialia 125, 145-155.

Eingereicht:

Gösmann, J., Kley, T. and Dette, H. (2019)
A new approach for open-end sequential change point.
Eingereicht zur Veröffentlichung: (PDF).


Abschlussarbeiten

Strukturbruchtests für hochdimensionale Daten.
Masterarbeit Mathematik, Ruhr-Universität Bochum, 2016